# SDR USAABB99056

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 300672
- Condition: Arced
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PIT - FLT 781 - CREW NOTED ELECTRICAL SMELL IN AFT GALLEY.  (CIRCUIT BREAKER HAD TRIPPED.)  MAINTENANCE FOUND THE CABLE ASSEMBLY FOR HEATED MEAL CART A201 ARCING AND  REPLACED IT.  (X)
